Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Diffeomorphisms obtained from endomorphisms


Author: Louis Block
Journal: Trans. Amer. Math. Soc. 214 (1975), 403-413
MSC: Primary 58F20
DOI: https://doi.org/10.1090/S0002-9947-1975-0388457-6
MathSciNet review: 0388457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if f is a differentiable map of a compact manifold, and the singularities of f satisfy a certain condition, then there is a diffeomorphism (of a different manifold) whose orbit structure is closely related to that of f. This theorem is then used to extend several results on the orbit structure of diffeomorphisms to the noninvertible case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20

Retrieve articles in all journals with MSC: 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0388457-6
Keywords: Endomorphism, diffeomorphism, nonwandering set, hyperbolic structure, singularity, inverse limit
Article copyright: © Copyright 1975 American Mathematical Society